Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Self-dual Yang-Mills fields in an Einstein universe

  • 30 Accesses

  • 2 Citations


We find exact solutions of the self-consistent Einstein-Yang-Mills system of equations. These solutions are self-dual Yang-Mills fields inI 1×S3 space-time.

This is a preview of subscription content, log in to check access.


  1. Belavin, A. A., Polyakov, A. M., Schwarz, A. S., and Tyupkin, Yu. S. (1975).Physics Letters,59, 85.

  2. Burlankov, D. E. (1977).Teoreticheskaya i Matematicheskaya Fizika,32, 326.

  3. Chacrabarti, A. (1987).Fortschritte der Physik,35, 1.

  4. Daniel, M., and Viallet, C. M. (1980).Review of Modern Physics,52, 175.

Download references

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Pavlov, A. Self-dual Yang-Mills fields in an Einstein universe. Int J Theor Phys 31, 2061–2063 (1992). https://doi.org/10.1007/BF00679965

Download citation


  • Field Theory
  • Exact Solution
  • Elementary Particle
  • Quantum Field Theory
  • Einstein Universe